Clomid after effects Her mama his wife 1 child; Puerto Rico 6047 posts18th Apr
Is it normal to still have slight pains in my ovary/uterus area on cd 22 having had taken clomid on cd 5-10?
lolajessup Due July 25; 18 kids; 1 angel baby; Beaverton, Michigan 44034 posts18th Apr
Probably a cyst. Clomid causes them. If its extremely painful call the dr. I had an u/a and had to take a month off cause the dr didn't want it toget bigger. Then it went away and I got cleared to take it again. It caused another cyst but I was preg and it went away eventually.
Jae- DJ Jordyn & Cams Mom 3 kids; San Diego, California 5928 posts18th Apr
^^^^ I only took it once and got pg with DD1 but I also developed a cyst in that first month which went away by 20 weeks.
brodyzmom Due December 18; 1 child; 3 angel babies; Huntsville, Alabama 2792 posts18th Apr
Any time I take any stim drugs (clomid, femara, injections, etc.) my ovaries feel twitchy and crampy until AF shows.